# SDR WX0A2016040173123

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 35,820 hours, 24,575 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 11900
- Condition: Faulty
- Location: Nr 2 Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT BRAKES AUTO BRAKE FAULT & BRAKE RELEASED ECAM POSTED ON LANDING ROLL OUT, NOTICED NR 2 BRAKE REMAINED RELEASED.  PERFORMED TSM 32-42-00, FOUND 21GG TACH INOPERATIVE.  REPLACED NR 2 MLG WHEEL SPEED TACH & OPERATIONS CHECKED GOOD IAW AMM 32-42-57.
